# SDR 2011FA0000129

- Difficulty date: February 7, 2011
- Submitted: February 25, 2011
- Operation: General aviation
- Aircraft: N561CA
- Make and model: Piper PA-23-250
- Aircraft serial: 277754005
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab
- Part number: 1561805
- Condition: Corroded
- Location: Elevator
- Part time: 9,032 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(PN 15618-05) ELEVATOR TRIM ARM ASSY CORRODED TO THE POINT OF HAVING A .1875 HOLE THRU BOTH SIDES OF THE TUBE ON AFT END OF TUBE.
